# SDR IPXA11M67530

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD8950507
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVE, THE R1 DOOR EVACUATION SLIDE WAS BLOWN FROM INSIDE, BEFORE STAIR WERE AT ACFT.  DEFLATED AND REMOVED SLIDE.  R & R THE R1 DOOR SLIDE IAW MM 25-61-15-4.
